# SDR 2006UALA02410

- Difficulty date: December 22, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 31,634 hours, 11,981 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD OUTER PANE SHATTERED WITH ASSOCIATED ANTI-ICE FIRST OFFICER WINDSHIELD ECAM.     [SUP 05-18-07]  MALFUNCTIONING THERMAL SENSOR LED CONTROLLER TO BELIEVE WINDSHIELD WAS COLDER THAN IT ACTUALLY WAS. CONTROLLER KEPT HEATING ELEMENT ON TO COMPENSATE, WHICH SHATTERED THE OUTER WINDSHIELD PANE BY THERMAL SHOCK.  REPLACED FIRST OFFICER'S WINDSHIELD.
